# SDR UPS06646621

- Difficulty date: March 14, 2006
- Submitted: April 5, 2006
- Operation: Air carrier
- Aircraft: N315UP
- Make and model: Boeing 767-300
- Aircraft serial: 27743
- Aircraft time: 25,676 hours, 8,152 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: BAC15202713
- Condition: Corroded
- Location: Bs 512-619
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AREAS OF CORROSION ON SEAT TRACK AT BS 512, BS 556, BS 576, BS 619  LBL 88 WL 200.  REMOVED AND REPLACED SEAT TRACK PER DWG 143T5242 AND SRM 51-40-02, 51-40-03.
